# SDR SWI2025F01531

- Difficulty date: August 6, 2025
- Submitted: November 10, 2025
- Operation: Air carrier
- Aircraft: N249LR
- Make and model: Cndair CL6002D24
- Aircraft serial: 15275
- Aircraft time: 25,100 hours, 19,119 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Frame
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SIGNS OF CORROSION FS985.00 STGR 26R-24L TO INCLUDE 3EA ANGLE BRACKETS  (C-CHECK RO 11/07/2025)PERFORMED REPAIR ON FRAME AT FS 985, STGR 26R TO STGR 24L AND REMOVED AND REPLACED 8 EA ANGLE BRACKET PER MHIRJ REO 690-53-61-1672, REV --, DATE 2025-09-15, MHIRJ REO 690-53-61-1672, REV --(P1) DATE 2025-08-30, CRJ900 SRM 51-21-06, SRM 53-61-03, SRM 51-42-06, SRM 53-61-06, AMM 21-31-00, 20-70-00, NDT PERFORMED
